# SDR 2001UALA01047

- Difficulty date: June 18, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 37,013 hours, 14,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE CORRODED STA 1640 TO 1681, LBL  57.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW J-ANGLES.
